SAMUEL SNYDER, D.O.; BRENDAN P. TEEHAN, M.D.
To the editor: Hart and associates (1) report a syndrome of mild reversible renal failure caused by suprofen, but did not determine a pathogenetic mechanism. The following case, characteristic of the described syndrome, was diagnosed as allergic interstitial nephritis.
A 27-year-old white man presented with a 1-day history of dull mid-back and flank pain, dysuria, tea-colored urine, and chills. Medical history included crush injuries of both lower extremities 6 years ago, for which he still required aspirin and acetominophen with codeine on a daily basis. In the 24 to 36 hours before admission, he took two doses of suprofen for
Learn more about subscription options.
Register Now for a free account.
SNYDER S, TEEHAN BP. Suprofen and Renal Failure. Ann Intern Med. 1987;106:776. doi: 10.7326/0003-4819-106-5-776_1
Download citation file:
Published: Ann Intern Med. 1987;106(5):776.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only